Table of Contents
ISRN Mathematical Analysis
Volume 2012 (2012), Article ID 735139, 13 pages
http://dx.doi.org/10.5402/2012/735139
Research Article

Extreme Points of the Unit Ball in the Dual Space of Some Real Subspaces of Banach Spaces of Lipschitz Functions

Department of Mathematics, Faculty of Science, Arak University, Arak 38156-8-8349, Iran

Received 20 October 2011; Accepted 16 November 2011

Academic Editor: C. Zhu

Copyright © 2012 Davood Alimohammadi and Hadis Pazandeh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Davood Alimohammadi and Hadis Pazandeh, “Extreme Points of the Unit Ball in the Dual Space of Some Real Subspaces of Banach Spaces of Lipschitz Functions,” ISRN Mathematical Analysis, vol. 2012, Article ID 735139, 13 pages, 2012. doi:10.5402/2012/735139